# SDR UPS06847957

- Difficulty date: September 1, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1728 L17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR FS CRACKED AT FS 1728 L17R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER, DOUBLER AND FINGER DOUBLER IAW SRM 53-2-1 FIG 007, 51-1-20D.
